Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
167 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes persistent tingling sensation on feet?

Answered by
Dr.
Dr. Neeraj Kumar

Neurologist

Practicing since :2006

Answered : 2263 Questions

default
Posted on Tue, 23 Aug 2016 in Brain and Spine
Question: Hi I am getting tingling effect on my feet

I am facing tingling effect on my feet. I am observing this from last approx. 2-3 months. My job is desk job sitting 9 hour in a day. Along with this I also observed metal confusion sometimes, anxiety etc. I did my complete body checkup in march-16 and found calcium and vitamin D on lower side. So Doctor recommended few doses for calcium and vitamin B-12 as I told them about tingling.
In one of the article I read about tingling due to animal bite. I had one incident in past(more than 2.5 yr old) where street dog bites/scratches me. The wound is only on screen and I tool 3 vaccination out of 5 (Dr suggested 5 vaccination) and misses 2.
So I am curious now to find the cause and prevention from this.
doctor
Answered by Dr. Neeraj Kumar 1 hour later
Brief Answer:
Take treatment as advised

Detailed Answer:
Hello,
I have gone through your question and understand your concerns.
Tingling at this age may be due vitamin deficiency or compression of nerve root or neuropathy.
If tingling is sustained you should get nerve conduction study.
Abnormal study requires blood investigation.
Avoid prolonged sitting as it may lead to tingling.
Continue vitamin supplements. You can take amitryptiline or pregabalin too.
This seems not related to dog bite. Examination by a neurologist will be helpful.
Hope you found the answer helpful.
Do get back to me for further queries.
Regards
Dr N Kumar
Neurologist
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
default
Follow up: Dr. Neeraj Kumar 2 days later
Thank you Dr. XXXXXXX It really helpful for me.
Just wanted to know, the mentioned medicines amitryptiline or pregabalin, Are there any side effects of it. If not, How much I need to take daily?

Also suggest me some natural ways to avoid medicines dependency for long term.

Thanks once again.
doctor
Answered by Dr. Neeraj Kumar 6 hours later
Brief Answer:
Take treatment as advised

Detailed Answer:
Hello,
You can continue vitamin supplements.
Avoid sitting for prolonged periods. Sit with good posture and back supported.
Pregabalin 75 mg or amitryptiline 10 mg may be taken at bedtime. They may cause dizziness, dry mouth and mild sedation during initial few days.
Wishing you good health and early recovery.
Regards
Dr N Kumar
Neurologist
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
default
Follow up: Dr. Neeraj Kumar 12 hours later
Thanks Doctor for helping in my treatment.
I will continue to take vitamin B12(Cobadex forte capsule) supplements.
If you know any other/better capsule for B12 intake, kindly let me know.

I would like you to meet you in future.
Please give me your hospital name or contact number for my reference.

Thanks, XXXXXXX

doctor
Answered by Dr. Neeraj Kumar 9 hours later
Brief Answer:
Wishing you good health and early recovery

Detailed Answer:
Hello,
You can take tetrafol plus , unicobal forte instead of cobadex forte.
You can consult in future also by putting a direct query on my name.
I will be happy to help you out.
Wishing you good health and early recovery.
Regards
Dr N Kumar
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
default
Follow up: Dr. Neeraj Kumar 4 days later
Good morning Dr.,
Sorry I am asking too much questions.

Its not about tingling in feet.

Yesterdays was a bad day for me, few unexpected things happened and I was little nervous. In night I woke up in mid night after I could not able to sleep even though trying hard.(Generally, I woke in midnight to spill out the accumulation of liquid in mouth, I don't know the reason why it is coming).
I know it is just one day but same things happens with me in 2015(one year back). At that time I was very anxious for few days and could not sleep in night. I was feeling huge hungry in early morning. But after few days its gone.

So does this symptoms also means lack of Vitamin B12 and calcium level?
Your reply will helpful for me.

Thanks, XXXXXXX
doctor
Answered by Dr. Neeraj Kumar 8 hours later
Brief Answer:
Take treatment as advised

Detailed Answer:
Hello,
I have gone through your question and understand your concerns.
This problem of sleeplessness and anxiety is not related to tingling and vitamin deficiency.
Stress may be the cause.
Are you having recurrent pooling of saliva in night?
Any urinary incontinence, tongue bite, weakness of limbs, snooring?
You can take clonazepam or zolpidem for few days for anxiety and sleep disturbances.
Regards
Dr N Kumar
Neurologist
Above answer was peer-reviewed by : Dr. Veerisetty Shyamkumar
doctor
default
Follow up: Dr. Neeraj Kumar 19 minutes later
Thank you Dr XXXXXXX

I am getting bad salvia in night and when it reaches to certain level where I could not sleep further, I just woke in midnight (2-3 am) and spill out to avoid swallowing.
I don't have any of the urinary incontinence, tongue bite, weakness of limbs, snoring.

May be stress or anxiety could be a reason.
But thanks for clearing that it is not due to any vitamin deficiency.

Thanks for you reply.
Have a nice day !
XXXXXXX
doctor
Answered by Dr. Neeraj Kumar 7 minutes later
Brief Answer:
Change posture of sleeping

Detailed Answer:
Hello,
Sleeping with open mouth may also lead to pooling of saliva,
Try to sleep in lateral position.
Regards
Dr N Kumar
Neurologist
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
default
Follow up: Dr. Neeraj Kumar 2 hours later
Actually I sleep in lateral position only most of the time with closed mouth condition. I never consulted any Dr. for the saliva as I thought it could be natural for someone.

Does it has anything to do with digestion/metabolism ?

One thing is that I don't take pillow from last 2-3 years as I get minor neck pain if I take pillow so I thought of avoiding it and I get better sleep.

Anyways Thanks for your help.
I really appreciate your quick response that you provided.

Thanks, XXXXXXX
doctor
Answered by Dr. Neeraj Kumar 9 minutes later
Brief Answer:
Use thin pillows and lateral supine position

Detailed Answer:
Hello,
Saliva from mouth may be due to pooling due to sleeping without pillows.
Try using thin pillows.
Nothing serious about it.
Regards
Dr N Kumar
Neurologist
Above answer was peer-reviewed by : Dr. Prasad
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,   ,  

Recent questions on  Vitamin b12

doctor1 MD

hi i am sandep jain .. i am suffering vitamin b12 deficiency..doctor suggested me vitcofol injection twice a day but it was occured sensitive..he...

doctor1 MD

hello doctor my father is aged 70. He suffers from peripheral neuropathy for the past 5 years. He has mild diabetes. He has taken many medications...

doctor1 MD

Hi i am writting on behalf of my 83year ols mother, for months she has complaines of funny heads (no headaches) she has a vitamin b12 defficientcy...

doctor1 MD

HOW TO TREAT CHEMICAL BURN INSIDE OF THE MOUTH(MUCOSSA). I HAD PLACED VITAMIN D3 WATER SOLUABLE TABLET. IT SEEMS TO HAVE ULCER PROBLEM FOR PAST TWO...

doctor1 MD

getting pain in some parts of chest in random time any type of injections for D3 and B12 and dose for same as per reports

doctor1 MD

I am a 65 year old female. In the past two months I've been experiencing progressive numbness and tingling in my left hand. Initially, the numbness...

doctor1 MD

I need help interpreting an EMG and NCS report. 1 Sensory nerve conduction studies of the bilateral sural nerves revealed no responses. 2 Motor...